# SDR UALA2011100605415

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 39,930 hours, 8,644 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT LEFT WING FUEL QTY INDICATED IMBALANCE APPROX 3000 LBS LOWER THAN RIGHT WING.  IND RET TO NORM AFTER BRIEF PERIOD.  SNAPSHOT DATA PROBE LM-17 FAULT AND PROBE LM-16 \0.0\.  SAME PROBES IN RT TANK IND NORMAL FUEL LEVELS.  SAMC TEXT: RERACK THE FUEL QTY PROCESSOR AND TEST PER MM. ACP DRIP STK CHECK, AND CONFIRM EICAS MAINT FUEL.  ACP SAMC TEXT.  THIS CF ITEM IS FOR LWR LVL MAINT MSG 28-20117 & 28-20075:  RM15 & LM17 PROBE SIGNAL OUT OF RANGE REPEAT DEFECTS.  ONE PROBE FAULT IN EA TANK OK TO DISPATCH (MT28-UA9) CF PER MOP 05-044-09.
